# SDR IPXA2024051842150

- Difficulty date: May 18, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 62,509 hours, 16,410 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: UNKNOWN
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PDC, FOUND "EMER LT BAT 1 LO" WHEN TESTING EMERGENCY LIGHTING SYSTEM. REVERSED DMP. R/R EMERGENCY POWER SUPPLY BATTERY REF MM 33-51-01. OPS CK OK. DEFERRAL CLEARED, PLACARD REMOVED.
